Alert archive / Oklahoma / Tornado Warnings in 2013

Tornado Warning 18, NWS Norman, OK

May 19, 2013Lincoln County, Payne County, Oklahoma

NWS Norman, OK issued this tornado warning at May 19, 2013, 5:30 PM CDT for Lincoln County, Payne County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2013, 5:30 PM CDT (22:30 UTC)
Expired
May 19, 2013, 6:00 PM CDT
In force
30 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Lincoln County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 82 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 2:14 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 10.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 697 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
697 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1033 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

207 
WFUS54 KOUN 192230
TOROUN
OKC081-119-192300-
/O.NEW.KOUN.TO.W.0018.130519T2230Z-130519T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
530 PM CDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN PAYNE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 600 PM CDT
    
* AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS AND STORM
  SPOTTERS WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO NEAR
  AGRA. DOPPLER RADAR SHOWED THIS TORNADO MOVING NORTHEAST AT 35 MPH.

IN ADDITION TO A TORNADO...LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL
SIZE IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CUSHING...AGRA...AVERY AND PARKLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF YOU
CANNOT GET UNDERGROUND GO TO A STORM SHELTER OR AN INTERIOR ROOM OF A
STURDY BUILDING NOW.

TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&

LAT...LON 3582 9690 3596 9699 3613 9663 3610 9662
      3585 9662
TIME...MOT...LOC 2229Z 235DEG 29KT 3588 9687 

$$
30
1 follow-up statement
180 
WWUS54 KOUN 192243
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
543 PM CDT SUN MAY 19 2013

OKC081-119-192300-
/O.CON.KOUN.TO.W.0018.000000T0000Z-130519T2300Z/
LINCOLN OK-PAYNE OK-
543 PM CDT SUN MAY 19 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN LINCOLN AND SOUTHEASTERN PAYNE COUNTIES...
        
AT 540 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED NEAR CUSHING...MOVING NORTHEAST AT 35 MPH.

IN ADDITION TO A TORNADO...GOLF BALL SIZE IS EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CUSHING AND AVERY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&

LAT...LON 3585 9662 3587 9684 3601 9688 3613 9663
      3610 9662
TIME...MOT...LOC 2240Z 232DEG 29KT 3595 9677 

$$
30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 2:20 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, May 19, 2:20 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
220 PM CDT SUN MAY 19 2013

.DISCUSSION...
ANOTHER BUSY AFTN AND EVENING EXPECTED ACROSS PARTS OF OKLAHOMA
AND WESTERN NORTH TEXAS WITH STRONG TO SEVERE STORMS. THE DRYLINE
CONT TO WORK TOWARD CENTRAL OKLAHOMA AND MOST SHORT RANGE MODELS
SHOW DEVELOPMENT MAINLY NEAR AND NORTH OF THE OKLAHOMA CITY METRO
THIS AFTN. 18Z SOUNDING CONT TO SHOW SIGNIFICANT CAPPING INVERSION
IN PLACE... WHICH IS EXPECTED TO KEEP STORM DEVELOPMENT ISOLATED.
HOWEVER WITH THE AMOUNT OF INSTABILITY PRESENT AND FAVORABLE WIND
FIELDS ANY STORMS THAT DO DEVELOP WILL LIKELY BECOME SEVERE.
STORMS SHOULD MOVE NORTH AND EAST OF THE AREA BY LATE EVENING WITH
MUCH OF THE OVERNIGHT RELATIVELY QUIET.

LATEST MODEL RUNS HAVE SHOWN A TREND OF BEING A BIT MORE
AGGRESSIVE WITH SOUTHWARD PUSH OF SFC FRONT INTO OR SOUTH OF THE
I-40 CORRIDOR TO NEAR I-44 BY MONDAY AFTN. THE MODELS ALSO SHOW
THE DRYINE ACTUALLY RETREATING BACK TO THE WEST. THIS WILL LEAVE
PORTIONS OF CENTRAL AND SOUTHERN OKLAHOMA IN THE WARM SECTOR FOR
TOMORROW WITH ANOTHER POTENTIAL DAY WITH SEVERE STORMS. FRONT WILL
THEN TRY TO MAKE ITS WAY SOUTH OF THE RED RIVER BRINGING A BIT
QUIETER WEATHER TO OKLAHOMA.

SOME LOW CHANCES FOR SHWR/TSTM ACTIVITY REMAIN IN THE FORECAST
THROUGH MUCH OF THE UPCOMING WEEK... HOWEVER SEVERE WEATHER AFTER
MONDAY WILL REMAIN RATHER LOW. AND PERHAPS SOME SLIGHTLY COOLER
TEMPS CAN BE EXPECTED... ESPECIALLY ACROSS FAR SOUTHWEST OKLAHOMA
AND WESTERN NORTH TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  66  87  63  81 /  50  40  60  30
HOBART OK         63  92  60  83 /  10  20  30  20
WICHITA FALLS TX  69  97  66  85 /  20  40  40  20
GAGE OK           53  82  53  80 /  20  20  20  10
PONCA CITY OK     64  83  60  78 /  60  40  60  20
DURANT OK         71  88  69  83 /  30  50  60  50

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ033-036-037.

TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>089.

&&

09/30
Hazardous weather outlook, May 19, 1:43 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
143 PM CDT SUN MAY 19 2013

OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
143 PM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA IS GENERALLY EAST OF A LINE FROM MEDFORD...
TO ENID...TO EL RENO...TO LAWTON...AND NORTH OF A LINE FROM
LAWTON...TO PAULS VALLEY...TO SEMINOLE. A SLIGHT RISK SURROUNDS
THE MODERATE RISK AREA...AND IS GENERALLY EAST OF A LINE FROM
ARNETT...TO TALOGA...TO GRANDFIELD...TO SEYMOUR.

TIMING... THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IS FROM 2 PM
UNTIL MIDNIGHT.

IMPACTS...
HAIL TO THE SIZE OF BASEBALLS AND WIND GUSTS TO MORE THAN 70 MPH
MAY OCCUR WITH THE STRONGER STORMS. TORNADOES WILL ALSO BE
POSSIBLE...ESPECIALLY IN THE AREA FROM NORTH OF OKLAHOMA CITY TO
MEDFORD AND PONCA CITY.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 2 PM UNTIL
MIDNIGHT.

DISCUSSION...
MUCH LIKE YESTERDAY...WARM...HUMID...AND VERY UNSTABLE CONDITIONS
ARE DEVELOPING OVER OKLAHOMA AND NORTH TEXAS THIS AFTERNOON. A FAIRLY
STRONG CAPPING INVERSION IS EXPECTED TO SUPPRESS THUNDERSTORM
DEVELOPMENT UNTIL EARLY AFTERNOON. BY MID-AFTERNOON...DAYTIME HEATING
IS FORECAST TO GREATLY WEAKEN THE INVERSION. A DRYLINE WILL MOVE
EAST FROM THE PANHANDLES INTO WESTERN OKLAHOMA AND TO CENTRAL
OKLAHOMA BY LATE AFTERNOON. CONVERGENCE ALONG THE DRYLINE...PLUS
SUPPORT FROM AN UPPER-LEVEL WAVE...SHOULD PUSH A FEW UPDRAFTS
THROUGH THE CAPPING INVERSION. THE STRONG INSTABILITY WILL RESULT IN
RAPID THUNDERSTORM DEVELOPMENT... AND WIND PROFILES WILL SUPPORT
ROTATING UPDRAFTS...PARTICULARLY WITHIN THE MODERATE RISK AREA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG WINDS...LOW HUMIDITIES AND WARM TEMPERATURES WILL CAUSE VERY
HIGH TO EXTREME FIRE DANGER FOR PARTS OF THE AREA. A RED FLAG
WARNING IS IN EFFECT. PLEASE REFER TO THE LATEST VERSION OF THIS
PRODUCT FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY AND
TUESDAY...MAINLY ACROSS THE EASTERN TWO THIRDS OF OKLAHOMA. THERE
WILL BE AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY FROM
WEDNESDAY THROUGH SATURDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
MONDAY.

In the hours before

Local storm report, May 19, 5:07 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
507 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             2 S NEWCASTLE           35.22N 97.60W
05/19/2013  E1.00 INCH       MCCLAIN            OK   TRAINED SPOTTER

&&

JPIKE
Local storm report, May 19, 5:16 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
516 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             5 W EDMOND              35.65N 97.57W
05/19/2013  E1.25 INCH       OKLAHOMA           OK   PUBLIC

0513 PM     TORNADO          SE CARNEY               35.81N 97.02W
05/19/2013                   LINCOLN            OK   BROADCAST MEDIA

            VARIOUS MEDIA SOURCES

&&

JPIKE
Local storm report, May 19, 5:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
520 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             BLANCHARD               35.15N 97.66W
05/19/2013  E0.25 INCH       MCCLAIN            OK   CO-OP OBSERVER

            COUNTY LINE RD AND HWY 62

&&

DW
Local storm report, May 19, 5:25 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
525 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             BLANCHARD               35.15N 97.66W
05/19/2013  E1.25 INCH       MCCLAIN            OK   CO-OP OBSERVER

            COUNTY LINE RD AND HWY 62

&&

DW
Local storm report, May 19, 5:27 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             2 N NORMAN              35.25N 97.44W
05/19/2013  E1.50 INCH       CLEVELAND          OK   BROADCAST MEDIA

            NEAR MAX WESTHEIMER AIRPORT. FROM KFOR

&&

JPIKE
Local storm report, May 19, 5:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
528 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             3 WNW NORMAN            35.24N 97.49W
05/19/2013  E1.25 INCH       CLEVELAND          OK   PUBLIC

            36TH NW AND ROCK CREEK RD

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:00 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon, Jackson45 min
May 18, 7:26 PM CDTAreal Flood AdvisoryOUNJackson, Kiowa, Washita3 hr
May 18, 7:29 PM CDTSevere Thunderstorm WarningOUNCaddo, Greer, Kiowa, Washita46 min
May 18, 7:53 PM CDTSpecial Weather StatementOUNCanadian37 min
May 18, 7:56 PM CDTSevere Thunderstorm WarningOUNHarper, Woods49 min
May 18, 8:02 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson43 min
May 18, 8:12 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Washita48 min
May 18, 8:15 PM CDTSpecial Weather StatementOUNCuster15 min
May 18, 8:22 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher38 min
May 18, 8:31 PM CDTSevere Thunderstorm WarningOUNKiowa29 min
May 18, 8:39 PM CDTSpecial Weather StatementOUNAlfalfa, Dewey, Garfield, Grant, Major, Woods and 1 more51 min
May 18, 8:43 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman47 min
May 18, 8:49 PM CDTHigh Wind WarningOUNAlfalfa, Dewey, Garfield, Grant, Kay, Major and 2 more3 hr
May 18, 8:56 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman34 min
May 18, 9:02 PM CDTFlash Flood WarningOUNKiowa3 hr
May 18, 9:05 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma40 min
May 18, 9:31 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Jackson, Kiowa, Tillman and 1 more44 min
May 18, 11:04 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens41 min
May 18, 11:08 PM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole37 min
May 18, 11:15 PM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole45 min
May 18, 11:35 PM CDTSpecial Weather StatementOUNMajor25 min
May 18, 11:43 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward47 min
May 19, 12:07 AM CDTSpecial Weather StatementOUNHughes, Seminole23 min
May 19, 12:29 AM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward46 min
May 19, 12:33 AM CDTSpecial Weather StatementOUNBlaine27 min
May 19, 1:11 AM CDTSpecial Weather StatementOUNGarfield, Major64 min
May 19, 2:12 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble33 min
May 19, 4:20 AM CDTRed Flag WarningOUNHarmon, Jackson, Tillman17 hr
May 19, 2:31 PM CDTSpecial Weather StatementOUNWoods29 min
May 19, 2:48 PM CDTSpecial Weather StatementOUNCanadian27 min
May 19, 3:00 PM CDTSpecial Weather StatementOUNWoods30 min
May 19, 3:17 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods43 min
May 19, 3:19 PM CDTSpecial Weather StatementOUNCanadian26 min
May 19, 3:21 PM CDTSpecial Weather StatementOUNHarper24 min
May 19, 3:25 PM CDTSevere Thunderstorm WarningOUNGrant35 min
May 19, 3:31 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma44 min
May 19, 3:40 PM CDTSevere Thunderstorm WarningOUNHarper, Woods50 min
May 19, 3:42 PM CDTTornado WarningOUNCanadian, Logan, Oklahoma33 min
May 19, 3:54 PM CDTSpecial Weather StatementOUNGrady36 min
May 19, 4:00 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant45 min
May 19, 4:07 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward53 min
May 19, 4:11 PM CDTTornado WarningOUNOklahoma34 min
May 19, 4:16 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain44 min
May 19, 4:33 PM CDTSevere Thunderstorm WarningOUNLogan27 min
May 19, 4:36 PM CDTSevere Thunderstorm WarningOUNGrant, Kay39 min
May 19, 4:43 PM CDTTornado WarningOUNLincoln, Oklahoma32 min
May 19, 4:50 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods40 min
May 19, 4:51 PM CDTSevere Thunderstorm WarningOUNOklahoma39 min
May 19, 4:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Grady, McClain63 min
May 19, 4:58 PM CDTTornado WarningOUNLincoln32 min
May 19, 5:12 PM CDTSevere Thunderstorm WarningOUNGrant, Kay48 min
May 19, 5:21 PM CDTTornado WarningOUNCleveland, McClain24 min
May 19, 5:40 PM CDTTornado WarningOUNCleveland, McClain35 min
May 19, 6:00 PM CDTSevere Thunderstorm WarningOUNKay45 min
May 19, 6:01 PM CDTTornado WarningOUNCleveland, Pottawatomie44 min
May 19, 6:03 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne42 min
May 19, 6:08 PM CDTTornado WarningOUNLincoln37 min
May 19, 6:17 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie43 min
May 19, 6:29 PM CDTTornado WarningOUNPottawatomie46 min
May 19, 6:42 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne18 min
May 19, 6:45 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie45 min
May 19, 6:59 PM CDTTornado WarningOUNLincoln, Pottawatomie31 min

Nearby

Tornado Warnings in Oklahoma, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.